# SDR DHL2006764508

- Difficulty date: March 30, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INSIDE NR 2 SLAT LE ACTUATOR POINT IB AND OB RIBS HAVE EVIDENCE OF CRACKS, MARKED.  HFEC INSP PER 727 PT6 51-00-00 FIG 23 CONFIRMED BOTH RIBS CRACKED.  REMOVED AND REPLACED RIB ASSY OB P/N 65-17310-4 PO# 619582 AND IB P/N 65-17310-4 PO# 619577 ON LH WING NR 2 SLAT LE ACTUATOR POINT IAW B727 SRM 51-30-2.
